Two-month-old baby dies after alleged pharmacy medication error

NZ HeraldThe PostStuffRNZOtago Daily Times1NewsMonday 28 July 2025 · 6 outlets · 3 reports · updated

In this story Medsafe, Pharmacy Council

Photo: NZ Herald (opens in new tab)

Bellamere Duncan died at Starship Hospital following an overdose after allegedly receiving an adult dosage of medication from a pharmacy. Her parents are now calling for legal changes to require double-checking of dispensed medication.

How they headlined it

First reported by NZ Herald, Mon 28 Jul 2025, 6:56am · 3 reports from 3 outlets over 35 minutes
  1. NZ HeraldNZ Herald

    ‘Awful error’: Two-month-old dies following overdose after pharmacy allegedly gives medication at wrong dosage (opens in new tab)

    Also on The Post (opens in new tab), Stuff (opens in new tab), RNZ (opens in new tab)

  2. Otago Daily TimesOtago Daily Times

    Baby dies after pharmacy gives wrong dosage (opens in new tab)

  3. 1News1News via RNZ

    'Awful error': Baby dies after pharmacy allegedly gives wrong dose (opens in new tab)